# SDR TWAA9906404

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926L
- Make and model: Doug DC-9-32
- Aircraft serial: 47172
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RT ENGINE EMERGENCY NACELLE LIGHT, OVERWING EXIT LIGHTS, AND THE AFT CABIN EXIT LIGHTS WERE INOPERATIVE.  REPLACED THE NACELLE LIGHT BATTERY PACK PN B030CF00101, THE OVERWING LIGHT BATTERY PACK PN 41B004AD07G3, AND BOTH AFT CABIN EXIT BULBS PN 1315.  CHECK-C 1-31-99 STL.
